Acta Mathematica Vietnamica

CURRENT ISSUE


 

RECENT ISSUES

Volume 42, 2017

Volume 41, 2016

Volume 40, 2015

Volume 39, 2014

Volume 38, 2013


 

 
mod_vvisit_countermod_vvisit_countermod_vvisit_countermod_vvisit_countermod_vvisit_countermod_vvisit_countermod_vvisit_countermod_vvisit_countermod_vvisit_counter

Print

 

Uniqueness of Meromorphic Functions Whose Certain Differential Polynomials Share a Small Function
Pulak Sahoo, Biswajit Saha

 

Abstract

In this paper, we study the uniqueness of meromorphic functions whose certain nonlinear differential polynomials share a small function with finite weight. Our result generalizes and improves the recent results due to A. Banerjee and the present first author Sarajevo (Sarajevo J. Math. 88(20), 69–89, (2012)).

You are here: Home No. 1